I used Tramadol regularly for a long time and it did relieve the pain and helped me to lose a little weight but it also helped me to lose interest in life. The main reason I lost weight was that I had no interest in food or in cooking or in looking after myself. I became like a drug addict but did not realise it. One day after about a year my daughter said she felt like she had lost her mother - she cried and said I was behind a cloud and she could not get to me. This made me realise that I was just sitting on the lounge all day doing nothing and I decided to stop taking Tramadol.
At this point I made a very foolish mistake and decided to go cold turkey. OMG I experienced 7 days of extremely bad withdrawal symptoms the worst of which was the muscle pains and irritability. There was also watering eyes and a runny nose like a bad flu, nausea and sweating and shaking all over. These are all known symptoms if you suddenly stop using this medication but obviously, because of the drug itself, I was not thinking right when I made the decision to just stop taking it without consulting my doctor. He would have told me to come off it slowly in increments.
In retrospect I could see that the Tramadol was causing major drowsiness in me. When it was completely out of my system I realised that many of the symptoms I had started taking it for had gone - that is the nature of Fibromyalgia, I think, it changes all the time.